# SDR USAA2014110500008

- Difficulty date: November 4, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 47,208 hours, 17,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS AFT GALLEY LT FLASHLIGHT NOT CHARGING, NO FLASHING RED LIGHT.  REPLACED AFT LT FLASHLIGHT BATTERY AS REQUIRED.  CHECKED OK IAW AMM 25-65-00.
